# SDR SWAA2013012411762

- Difficulty date: January 20, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 36,029 hours, 24,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 6557463
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE BAR WILL NOT ENGAGE.  REMOVED DEBRIS FROM R1 DOOR GIRT BAR FLOOR MOUNT.  GIRT BAR ENGAGES NORMALLY PER AMM.
